# SDR SWAA2023021491563

- Difficulty date: January 13, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 65,629 hours, 33,836 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Web
- Condition: Corroded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRONT SPAR ON INDICATOR FUEL TANK WEB AT RT WING 2023-38015<[01] REPLACED REFUEL PANEL P15 IAW B737-700 AMM 28-21-00-000-801; AMM 28-41-61-000-801; AMM 28-21-00-400-801 AND 28-41-61-400-801; TEST IS OK; TOOL USED: MILLIOHMETTER; P/N: M1 MILLIOHM METER S/N:DC006188; DUE DATE:16-MAY-2023; SEE INDIVIDUAL SIGN OFFS BELOW;[02] CORRECTED STEP 1: REPLACED REFUEL PANEL P15 IAW B737-700 AMM 28-21-00-000-801; AMM 28-41-61-000-801; AMM 28-21-00-400-801 AND 28-41-61-400-801; TEST IS OK; TOOL USED: MILLIOHMETTER; P/N: M1 MILLIOHM METER S/N:DC006188; DUE DATE:16-MAY-23; SEE INDIVIDUAL SIGN OFFS BELOW;[03] REPLACED REFUEL PANEL P15 IAW B737-700 AMM 28-21-00-000-801; AMM 28-41-61-000-801; AMM 28-21-00-400-801 AND 28-41-61-400-801; TEST IS OK; TOOL USED: MILLIOHMETTER; P/N: M1 MILLIOHM METER S/N:DC006188; DUE DATE:16-MAY-23; SEE INDIVIDUAL SIGN OFFS BELOW
